# SDR CALA9600750

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO CIRCUMFERENTIAL TOP FLANGE, BETWEEN STRINGER 27R AND 28R, STA 1010, MOUNT HOLE FOR SIDEWALL TRANSITION PANEL BROKEN OUT AND WITH A SMALL CRACK.  THE CRACKED AREA WAS REMOVED.  A CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, 51-10-3, 51-10-2, AND MM 51-20-0.
